# SDR LR7A2011101100237

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,208 hours, 37,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK IAW FOUND AFT FUSELAGE RT BULKHEAD INNER CAP REPAIR MEMBER CRACKED AT FS814, RBL70, WL175.  REPAIR ACCOMPLISHED BY REPLACING DOUBLER IAW SMP583, FIG 53-40-14.
